MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DUR MAR 10D LNR 32IDX56OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC. 1818910 DUR MAR 10D LNR 32IDX56OD; HIP ACETABULAR INSERT/LINER
Catalog Number 122032156
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address recurrent dislocation and loosening of the competitor stem.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR MAR 10D LNR 32IDX56OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6849057
Report Number1818910-2017-24213
Device Sequence Number10937624
Product Code LPH
UDI-Device Identifier10603295015550
UDI-Public10603295015550
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122032156
Device Lot Number2425110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer09/27/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient Weight86